×

Invariant eigendistributions on a semisimple Lie group. (English) Zbl 0199.46402


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Armand Borel, Groupes linéaires algébriques, Ann. of Math. (2) 64 (1956), 20 – 82 (French). · Zbl 0070.26104
[2] A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. of Math. (2) 61 (1955), 389 – 405. · Zbl 0066.02401
[3] N. Bourbaki, Éléments de mathématique. XXVI. Groupes et algèbres de Lie. Chapitre 1: Algèbres de Lie, Actualités Sci. Ind. No. 1285. Hermann, Paris, 1960 (French). · Zbl 0199.35203
[4] Harish-Chandra, On representations of Lie algebras, Ann. of Math. (2) 50 (1949), 900 – 915. · Zbl 0035.01901
[5] Harish-Chandra, Representations of a semisimple Lie group on a Banach space. I, Trans. Amer. Math. Soc. 75 (1953), 185 – 243. · Zbl 0051.34002
[6] Harish-Chandra, The Plancherel formula for complex semisimple Lie groups, Trans. Amer. Math. Soc. 76 (1954), 485 – 528. · Zbl 0055.34003
[7] Harish-Chandra, Representations of semisimple Lie groups. VI. Integrable and square-integrable representations, Amer. J. Math. 78 (1956), 564 – 628. · Zbl 0072.01702
[8] Harish-Chandra, The characters of semisimple Lie groups, Trans. Amer. Math. Soc. 83 (1956), 98 – 163. · Zbl 0072.01801
[9] Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87 – 120. · Zbl 0072.01901
[10] Harish-Chandra, Fourier transforms on a semisimple Lie algebra. I, Amer. J. Math. 79 (1957), 193 – 257. · Zbl 0077.25205
[11] Harish-Chandra, Fourier transforms on a semisimple Lie algebra. II, Amer. J. Math. 79 (1957), 653 – 686. · Zbl 0079.32901
[12] Harish-Chandra, A formula for semisimple Lie groups, Amer. J. Math. 79 (1957), 733 – 760. · Zbl 0080.10201
[13] Harish-Chandra, Spherical functions on a semisimple Lie group. I, Amer. J. Math. 80 (1958), 241 – 310. · Zbl 0093.12801
[14] Harish-Chandra, Invariant eigendistributions on semisimple Lie groups, Bull. Amer. Math. Soc. 69 (1963), 117 – 123. · Zbl 0115.10801
[15] Harish-Chandra, Invariant distributions on Lie algebras, Amer. J. Math. 86 (1964), 271 – 309. · Zbl 0131.33302
[16] Harish-Chandra, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534 – 564. , https://doi.org/10.2307/2373023 Harish-Chandra, Some results on an invariant integral on a semisimple Lie algebra, Ann. of Math. (2) 80 (1964), 551 – 593. , https://doi.org/10.2307/1970664 Harish-Chandra, Invariant eigendistributions on a semisimple Lie algebra, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 5 – 54. Harish-Chandra, Invariant eigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457 – 508. · Zbl 0161.33804
[17] Harish-Chandra, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534 – 564. , https://doi.org/10.2307/2373023 Harish-Chandra, Some results on an invariant integral on a semisimple Lie algebra, Ann. of Math. (2) 80 (1964), 551 – 593. , https://doi.org/10.2307/1970664 Harish-Chandra, Invariant eigendistributions on a semisimple Lie algebra, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 5 – 54. Harish-Chandra, Invariant eigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457 – 508. · Zbl 0161.33804
[18] (n) -, Invariant eigendistributions on a semisimple Lie algebra, Inst. Hautes Études Sci. Publ. Math. No. 27.
[19] SigurÄ’ur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962.
[20] C. B. Morrey Jr. and L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271 – 290. · Zbl 0082.09402
[21] L. Schwartz, Théorie des distributions. Tome I, Actualités Sci. Ind., no. 1091 = Publ. Inst. Math. Univ. Strasbourg 9, Hermann & Cie., Paris, 1950 (French). · Zbl 0037.07301
[22] H. Weyl, The structure and representation of continuous groups, The Institute for Advanced Study, Princeton, N. J., 1935.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.